MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC.; ULTRASOUND

SIEMENS MEDICAL SOLUTIONS USA, INC.; ULTRASOUND
Catalog Number 11148775
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
This complaint ticket is being migrated from gsms (pm00379059, date complaint created: 06/10/2024) to smartsolve as a part of the gsms sunset project (gsms shuts down on 01-oct-2024).The investigation will be completed and documented in the smartsolve complaint ticket.Missing images.
 
Additional Manufacturer Narrative
Exam was redone.Collect logs and image included with complaint form.Forward to hsc.

Common Device Name
ULTRASOUND
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
christine dunn
22010 se 51st st
issaquah, WA 98029
4257851617
MDR Report Key21750839
Report Number3009498591-2025-00010
Device Sequence Number8220637
Product Code IYN
UDI-Device Identifier04056869173566
UDI-Public4056869173566
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number11148775
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date04/02/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown